# SDR ASAA2022100840196

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 50,730 hours, 14,926 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 6697
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 65,297 hours, 25,415 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL RECEIVED A "ZONE TEMP" CONT CAB MASTER CAUTION LIGHT. RESETS ON MC LIGHT PUSHED. GROUNDED - YES. REMOVED AND REPLACED TRIM AIR MODULATING VALVE PER B737-800 AMM 21-61-21.
